Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 85, NWS Bismarck, ND

July 5, 2013Mountrail County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2013, 6:08 PM CDT for Mountrail County, Ward County, North Dakota. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2013, 6:08 PM CDT (23:08 UTC)
Expired
Jul 5, 2013, 6:45 PM CDT
In force
37 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mountrail County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 73 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:12 PM CDTTSTM WND GST 60New Town, ND60 MPH WINDS ESTIMATED WITH GUST FRONT.
Jul 5, 6:15 PM CDTTSTM WND DMGNew Town, ND3 INCH DIAMETER TREE BRANCHES BLOWN DOWN IN NEW TOWN. LATE REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WUUS53 KBIS 052308
SVRBIS
NDC061-101-052345-
/O.NEW.KBIS.SV.W.0085.130705T2308Z-130705T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
608 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
  THIS INCLUDES THE CITY OF MINOT
  SOUTHEASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA

* UNTIL 645 PM CDT

* AT 604 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE     
  EXTENDING FROM HARTLAND TO PLAZA TO PARSHALL....AND MOVING         
  SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS PRODUCED 60 MPH    
  WINDS AT THE STANLEY AIRPORT AT 527 PM CDT.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PARSHALL AROUND 620 PM CDT.
  DES LACS AND PLAZA AROUND 625 PM CDT.
  RICE LAKE AND MAKOTI AROUND 640 PM CDT.
  RYDER AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4825 10109 4785 10112 4785 10238 4801 10256
      4826 10217 4847 10197
TIME...MOT...LOC 2307Z 294DEG 27KT 4826 10178 4813 10187
          4805 10223

HAIL...<.75IN
WIND...60MPH

$$

TM
1 follow-up statement
305 
WWUS53 KBIS 052324
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT FRI JUL 5 2013

NDC061-101-052345-
/O.CON.KBIS.SV.W.0085.000000T0000Z-130705T2345Z/
MOUNTRAIL ND-WARD ND-
624 PM CDT FRI JUL 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WARD
AND SOUTHEASTERN MOUNTRAIL COUNTIES UNTIL 645 PM CDT...

AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF BERTHOLD TO 9 MILES NORTHEAST OF
PLAZA TO 6 MILES NORTHWEST OF PARSHALL...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. LOCAL POLICE IN NEW TOWN REPORTED 
60 MPH WINDS AT 612 PM CDT.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DES LACS AND PLAZA AROUND 630 PM CDT.
  RICE LAKE AND RYDER AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4825 10109 4785 10112 4785 10238 4801 10256
      4826 10217 4847 10197
TIME...MOT...LOC 2323Z 295DEG 28KT 4822 10168 4809 10177
          4801 10213

HAIL...<.75IN
WIND...60MPH

$$

MERRIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:52 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 5, 2:52 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CDT FRI JUL 5 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 251 PM CDT FRI JUL 5 2013

THE MAIN FORECAST CONCERN THROUGH THE SHORT TERM PERIOD IS
THUNDERSTORM COVERAGE AND POTENTIAL FOR SOME SEVERE WEATHER.
STRONG STORMS...A FEW LIKELY PRODUCING SOME SMALL HAIL...HAVE
MOVED INTO FAR NORTHWEST NORTH DAKOTA ON THE NOSE OF A H5 SHORT
WAVE AND IN THE VICINITY OF A SURFACE TROUGH. THIS AREA WILL
LIKELY HAVE THE BIGGEST THREAT FOR ISOLATED SEVERE STORMS THROUGH
THE EVENING HOURS...WITH THE BIGGEST THREATS LARGE HAIL AND A FEW
GUSTS AROUND 60 MPH. WILL ALSO BE WATCHING FOR A POSSIBLE
ISOLATED BRIEF TORNADO IN BACKED LOW LEVEL FLOW NEAR A BOUNDARY IN
THE NORTHWEST. LATER TONIGHT...SEVERE POTENTIAL SHOULD WANE AS
STORMS SPREAD EASTWARD INTO CENTRAL NORTH DAKOTA.

THE SURFACE TROUGH WILL BECOME ESTABLISHED THROUGH THE HEART OF
THE FORECAST AREA BY SATURDAY AFTERNOON. AREA SOUTH OF HIGHWAY 200
AND EAST OF THE MISSOURI RIVER HAVE BEEN OUTLOOKED IN THE SPC DAY
2 SLIGHT RISK. HIGHER INSTABILITY...PWAT AOA 1.5 INCHES...ALONG
WITH DEEP LAYER SHEAR AROUND 40 KTS INDICATE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 251 PM CDT FRI JUL 5 2013

THE HIGHLIGHT OF THE EXTENDED FORECAST IS A CONTINUATION OF THE
ACTIVE WEATHER PATTERN FROM THE SHORT TERM THROUGH TUESDAY...WITH
MULTIPLE ROUNDS OF THUNDERSTORMS...SOME POSSIBLY SEVERE.

THE 12 UTC GUIDANCE SUITE IS IN GOOD AGREEMENT ON QUASI-ZONAL FLOW
ALOFT ACROSS THE NORTHERN PLAINS THROUGH TUESDAY...WITH A POTENTIAL
RE-AMPLIFICATION OF THE INTERMOUNTAIN WEST RIDGE POSSIBLY
PROPAPAGATING INTO THE NORTHERN PLAINS THURSDAY INTO FRIDAY. THIS
SUPPORTS THE CONTINUED ACTIVE WEATHER PATTERN THROUGH TUESDAY. AT
THIS TIME...MOST OF SUNDAY APPEARS TO BE DRY IN THE WAKE OF
OVERNIGHT CONVECTION WITH SUBSIDENCE ALOFT...WITH POTENTIALLY LATE
EVENING AND OVERNIGHT CONVECTION WITH WEAK IMPULSES ALOFT AND THE
RIGHT ENTRANCE REGION OF THE JET. GREATER CHANCES FOR
CONVECTION...POSSIBLY SEVERE...LOOKS TO BE MONDAY AFTERNOON INTO
TUESDAY MORNING AS A MORE SIGNIFICANT SHORTWAVE PROPAGATES ACROSS
THE REGION...WITH A POTENTIAL MCS APPARENT ON THE 12 UTC
GFS/ECMWF/GEM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 251 PM CDT FRI JUL 5 2013

MODEL CONSENSUS PROVIDED ENOUGH CONFIDENCE TO TAKE A STAB AT MORE
SPECIFIC TIMING FOR SHOWERS/THUNDERSTORMS THROUGH THE TAF PERIOD.
EXPECTING HIGHEST COVERAGE OF STORMS AT KISN/KDIK THROUGH THE
EVENING...WITH THE FOCUS THEN SHIFTING TO KMOT/KBIS OVERNIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM/AVIATION...RP KINNEY
LONG TERM...AYD
Hazardous weather outlook, Jul 5, 2:40 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
240 PM CDT FRI JUL 5 2013

NDZ004-012-061945-
BOTTINEAU-MCHENRY-
240 PM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE
SOME SMALL HAIL...BUT NO SEVERE STORMS ARE EXPECTED.

RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL
NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE
RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH SATURDAY.

NDZ001-002-009-010-017-018-031>033-040-041-043-044-061945-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
240 PM CDT FRI JUL 5 2013 /140 PM MDT FRI JUL 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
CONTINUE THROUGH THE OVERNIGHT HOURS. A FEW STORMS COULD BE SEVERE
THROUGH THIS EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

NDZ003-005-011-013-019>023-025-034>037-042-045>048-050-051-061945-
RENVILLE-ROLETTE-WARD-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
240 PM CDT FRI JUL 5 2013 /140 PM MDT FRI JUL 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT SCATTERED THUNDERSTORMS...ESPECIALLY AFTER MIDNIGHT. THE
THREAT FOR SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...ESPECIALLY IN THE
AFTERNOON AND EVENING HOURS. SOME SEVERE STORMS ARE POSSIBLE...MAINLY
EAST OF THE MISSOURI RIVER AND SOUTH OF HIGHWAY 200.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY
MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES
INTO TUESDAY. SOME STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING.

RP KINNEY/AYD

In the hours before

Special weather statement, Jul 5, 4:29 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT FRI JUL 5 2013

NDZ002-010-052215-
BURKE-MOUNTRAIL-
429 PM CDT FRI JUL 5 2013

...STRONG THUNDERSTORM HEADING TOWARDS POWERS LAKE...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BATTLEVIEW...OR 31 MILES SOUTHEAST OF
CROSBY...MOVING SOUTHEAST AT 15 MPH. BOATERS ON POWERS LAKE OR
SURROUNDING LAKES SHOULD SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY
DOWNPOURS...WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  POWERS LAKE...
  LOSTWOOD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

TM
Local storm report, Jul 5, 4:42 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     POWERS LAKE             48.56N 102.65W
07/05/2013  E65 MPH          BURKE              ND   TRAINED SPOTTER

            VERY HEAVY RAIN WAS ALSO REPORTED.

&&

NHEINERT
Local storm report, Jul 5, 4:44 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
444 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     4 W POWERS LAKE         48.56N 102.73W
07/05/2013                   BURKE              ND   PUBLIC

            CAMPER WAS BLOWN OVER 4 MILES WEST OF POWERS LAKE ON
            HIGHWAY 50 NEAR MM 63.

&&

NHEINERT
Special weather statement, Jul 5, 5:15 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
515 PM CDT FRI JUL 5 2013

NDZ009-010-052300-
MOUNTRAIL-WILLIAMS-
515 PM CDT FRI JUL 5 2013

...STRONG THUNDERSTORMS MOVING ACROSS EXTREME EASTERN WILLIAMS
COUNTY INTO WESTERN CENTRAL MOUNTRAIL COUNTY...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF TIOGA...OR 34 MILES EAST OF
WILLISTON...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...WILL
ACCOMPANY THIS STORM.

THE THUNDERSTORM WILL BE NEAR...
ROSS AROUND 555 PM CDT.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW
LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.

TM
Local storm report, Jul 5, 5:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
538 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     2 NW STANLEY            48.34N 102.42W
07/05/2013  E60 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

            WINDS ESTIMATED 60 PLUS MPH

&&

TM
Local storm report, Jul 5, 6:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     3 E BELDEN              48.15N 102.29W
07/05/2013  E60 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

&&

TM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 4:41 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail49 min
Jul 5, 5:25 PM CDTSevere Thunderstorm WarningBISMountrail50 min
Jul 5, 5:29 PM CDTAreal Flood AdvisoryBISBurke, Mountrail6 hr
Jul 5, 6:40 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward50 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.